[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] problems with silhouettes??

Glad you are back and hope you feel better.

I also love the detach feature so here are some POSSIBILITIES for your

1.  Try inserting the introducer needle of the silhouette thru the IV 3000 -
should be as effective with this set as with the Sofset, I imagine.

2.  VERY likely high was associated to onset of flu.  Did you unhook the pump
after you gave the shot?  If not, you were getting EXTRA insulin - fromt he
shot and the pump, assuming it WAS working and you were just high cuz of being
sick.  When you are sick, the amount you need (In MY PERSONAL experience) to
lower a high is DIFFERENT than the normal amount needed to lower a high.
Since you were drinking regular ginger ale and  not doing regular exercise, I
bet that does have something to do with being high the next 2 days in addition
to the flu

If you want to check and see if insulin is coming out of pump - just deliver a
bolus while you are unattached - if you see the drops then you  know insulin
is at least getting out.  If you are still high, maybe there is a kink in the
canula, or the site is having a problem
Call Minimed - betcha they send ya a couple.  Or send me your address - I'll
send you a couple - I LOVE THem and would never use that horrible (IMHO)
sofset - yucko bucko!!

Good luck!

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/